RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1992, Volume 56, Issue 1  


Twistors and $G$-structures
D. V. Alekseevskii, M. M. Graev
3
Semistable sheaves on a two-dimensional quadric, and Kronecker modules
B. V. Karpov
38
On the Cauchy problem for differential equations in spaces of resurgent functions
B. Yu. Sternin, V. E. Shatalov
75
Three-fold log flips
V. V. Shokurov
105
On extension of analytic sets throufh generic manifolds
A. B. Sukhov
204
Absorbed and nonabsorbed points of sets of attainability of differential inclusions, and generalized Hamilton–Jacobi equations
A. V. Bogatyrev
215
A (3+1)-dimensional equation admitting a Lax representation
A. S. Piskunov
229
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019